MathSciNet Relay Station
MathSciNet bibliographic data
MR1443373 58F11 (28D20 54H20 58F03)
Buzzi, Jérôme Erratum to: "Number of equilibrium states of piecewise monotonic maps of the interval'' [Proc. Amer. Math. Soc. 123 (1995), no. 9, 2901–2907; MR1277099]. Proc. Amer. Math. Soc. 125 (1997), no. 10, 3131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement